# SDR SWAA2013031913775

- Difficulty date: March 17, 2013
- Submitted: March 20, 2013
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 25,844 hours, 15,162 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 1105011
- Part serial: 185249910
- Condition: Faulty
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - ON CLIMBOUT, BURNING WIRE SMELL FROM FWD GALLEY AREA.  REMOVED AND REPLACED COFFEEMAKER PER MM.
